• Welcome to TechPowerUp Forums, Guest! Please check out our forum guidelines for info related to our community.
Boatvan
Reaction score
802

Profile posts Latest activity Postings System Specs About

  • Just woke up from 2.5 days of mostly sleeping (with a splitting headache). I had just stopped taking a med with the advice of my doctor and according to her there should be no withdrawal symptoms. That is false lol. Really bringing down my mood to a new low as well.
    infrared
    infrared
    Nasty, withdrawls are no joke, hope you feel better soon bud
    Boatvan
    Boatvan
    I am back on a lower dose of the med. Not the right time apparently to get off of it. Feeling much better now!
    MIRTAZAPINE
    MIRTAZAPINE
    I understand that. My username came from one of my med lmao. Easier for me to stop as med gave me nasty side effects more than its withdrawal.
    Basically got my head shaved yesterday because of this Ohio heat and humidity. If I could pull off a full shave, I'd join the bald brotherhood. Too bad my childhood nickname was "lumpy" because of how mishapen my cranium is lmao
    Insomnia and nicotine addiction. Not a good combo.
    • Like
    Reactions: advanced3
    Boatvan
    Boatvan
    Yay I slept for 3.5 hours again last night. Might as well go have a cancer stick in celebration. Kill me
    metalfiber
    metalfiber
    I had four dreams in one hour waking up every 15 mins after each one. I finally said to hell with it and got up and had a coffin nail too.
  • Loading…
  • Loading…
  • Loading…
  • Loading…
Top